answersLogoWhite
notificationBell

Top Answer
User Avatar
Wiki User
Answered 2008-01-23 16:23:30

Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


Yes but you dont get pregnant on your period even without birth control.


Which birth control plays a major part of this answer.


No. Some forms of birth control pills actually cause you to not get your period for months.


No it makes your period more heavy and last longer! Dont do it!


you can i dont think it will do much good though



Sometimes your periods are late or non-existent on the birth control pill. If you have missed pills or are concerned you can take a pregnancy test. Missing birth control pills will decrease the effectiveness of them preventing you from becoming pregnant. The birth control pills will not make the pregnancy test come up positive.


Hi, This does sometimes happen hun and is nothing to worry about. You should get your period next month but you will need to do a pregnancy test to rule out pregnancy just incase you conceived during the first month of taking birth control pill as this does sometimes occur when you dont use protection. Take care.


There is no age limit for starting birth control.you dont have to be a certain age


i dont know, but certain antibiotics can render your birth control USELESS.


If you don't continue to take your birth control, you may get pregnant. Not following up on your birth control will not lead to infertility.


If you're on the birth control pill and had a negative pregnancy test, it is not likely you are pregnant.


Yes, you should keep taking the birth control as scheduled on the calendar regardless of any bleeding.


You can get pregnant any time. However, some form of birth control and a condom make pregnancy so low that you dont have to worry about it. I reccomend Yaz birth control pil if you aren't on something already.


frist tine on the patch and its my week off to day and am waitig for period to come back . i think it can its just your body has to get use to the change so dont worrie xx


no it will only makes sure you dont get pregnant if you are pregnant and start taking birth control its doing nothing


Dont have sex! or use birth control....


It is possible to "skip" menstruation by not taking the placebo birth control pills and instead starting a new pack.


An IUD is a choice of birth control.... I dont think you take antibiotics for birth control... you take antibiotics for infections.


if you dont know by now its with birth control, condoms, and absonence


you will be fine. just to be safe dont have sex until a week after you are back on the real pills but nothing should happen.


I would recommend you perform a pregnancy test. Birth control can effect your menstrual cycle and can result in delayed periods. Your period should resume its natural rhythm within 2-3 months but if it doesn't see your Doctor.


Slim to nonexistent I'd say. you have no chance really if your on birth control dont worry about it you got your period well the chance a girl has to get pregnant if is your first month on birth control or if you dont have birth control and you had intercourse on the day of ovulation which is 15 days before your period She has been on birth control for about a month or a month and a few days. But she has not taken her pill 2 days in a row before this happened. We were fooling around having anal sex (I should have used a condom and I regret not using one), but before I ejaculated I pulled it out, and the semen ran down and got on her vagina. We are not sure if any got in her or not, we hope not! The next morning after this happened, she got her period, so the chance of a pregnancy is slim or is there a chance she could get pregnant? If anyone thinks there is a chance, do you think it is a good chance or a slim chance of any pregnancy happening? Please help answer if you can.


Over The Counter ie you dont need a doctor or subscription


all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal